# SDR AALA202207192906

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 20,299 hours, 7,785 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS MID CABIN LAVATORY DOOR WILL NOT OPEN. MAINTENANCE PUT MID LAVATORY DOOR BACK ON TRACK AS REQUIRED.
